# SDR A6WA201644349

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 33,868 hours, 32,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Service Door
- Condition: Sticks
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS HARD TO OPEN FROM INSIDE AND OUTSIDE.  HANDLE OPERATES NORMALLY, DOOR HARD TO PULL FROM AIRFRAME.
